# SDR ASOA201100204

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT RBL 36, FS 484 CLIP IS CRACKED.  REMOVED & INSTALLED NEW SERVICEABLE FABRICATED FITTING  IAW SRM 51-42-21.
